# SDR 07FDEA01947

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA05012
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W FOUND 2 CRACKS ON VERTICAL BULKHEAD DOUBLER.  TRIMMED AREA, FAB AND INSTALLED WEB, SPLICE, FILLER IAW SRM 53-00-01 VOL 1.
